Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Homotopy groups of finite $H$-spaces


Author: John R. Harper
Journal: Bull. Amer. Math. Soc. 78 (1972), 532-534
MSC (1970): Primary 55D45, 55E99; Secondary 57F20, 57F25
MathSciNet review: 0301731
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D45, 55E99, 57F20, 57F25

Retrieve articles in all journals with MSC (1970): 55D45, 55E99, 57F20, 57F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12985-9
PII: S 0002-9904(1972)12985-9